# SDR C77A20150209004

- Difficulty date: February 2, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 18,990 hours, 10,799 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 4535000
- Part serial: 17002807
- Condition: Failed
- Location: Elt
- Part time: 19,055 hours, 10,849 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED OPERATIONAL CHECK TASK CARD CPS-25-003 STEP 2, D, 1 B.  DEFERRED IAW MEL 25-61-00-2.  TRANSFERRED TO SDI AS DM 1547443.  PLACARD INSTALLED, M ACTION COMPLIED WITH.  OK FOR SERVICE.
